# SDR AALA20100209TUL06

- Difficulty date: February 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 57,779 hours, 20,027 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 9 SLAT BACK SKIN IS CRACKED AT THE OUTBOARD DRIVE TRACK FITTING AREA.  REPAIRED SLAT PER AARD 57-43-00-4.
